# SDR COMA0660563

- Difficulty date: October 2, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 27,397 hours, 24,675 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5173 - PASSENGER DOOR LATCH CAUTION MESSAGE CAME ON AFTER TAKEOFF.  RETURNED TO AIRPORT AND LANDED WITHOUT INCIDENT.  INSPECTED PAX DOOR HANDLE, WIRING AND SWITCHES NO DEFECTS FOUND.  PERFORMED PRESSURIZATION CHECK AND COULD NOT DUPLICATE MESSAGE.
